My name is Corrina. This is my now 16-year-old daughter’s story.
Prior to the jab, Montana trained heavily and played AFL for the past two-and-a-half years. She studied at a farming school and maintained a high level of health and fitness.
Montana got the jab because her school gave us the impression it was mandatory and had asked for proof of her jab status. As a healthcare worker, I had questions about everything from the beginning. But I didn’t want to be “that” person who did the wrong thing by my daughter. Now I have to live with a decision I will regret for the rest of my life.
Montana got the Pfizer jab in her left arm on the 6th of October, 2021. She felt no immediate effects, but later that night she got a headache. We just thought it was a common side effect, so she took some Panadol and went to bed.
Life continued normally for the next seven weeks until her second Pfizer jab on the 24th of November. Her arm soon grew heavy and within days she experienced vertigo when walking.
Initially, we failed to make the connection between the vertigo and the jab. We focused more on her diet and fluid intake and whether they had something to do with her ongoing dizziness. Her symptoms gradually worsened until she could bear them no longer. She got dizzy, nauseated, and tired merely from walking from A to B. It was obvious something was wrong and that we needed to return to her GP.
Montana followed the doctor’s orders and began taking iron tablets. Two months later, she was playing in a Saturday football match when she struggled to breathe and felt sharp, stabbing pains in her heart. She almost collapsed and was taken off the field. She sat out for an hour, which is not like her at all.
The next day (Sunday) we were out shopping and she felt the sharp, stabbing pains again. I told her to take some deep breaths, but the pains persisted for the rest of the afternoon. She took some Panadol and it settled down overnight.
Montana was at boarding school on Monday morning when she called home to tell me she still had heart pains. The school organised to take her to the hospital. At the hospital, staff ran blood tests and put a cannula in her arm, during which she passed out. They commenced CPR because she stopped breathing and all she remembers is waking up, gasping for air during CPR. On the same day, she was diagnosed with pericarditis. The hospital did not report this to me or to the school and we found out from Montana.
My husband and I drove straight to the hospital to pick up Montana—a two-and-a-half-hour drive. We took her to another hospital. They treated her with care and gave her the same diagnosis. She was told to go home, rest, take Colchicine and pain killers, and to play no sport until the pain stopped.
Two days later, we ended up in emergency again. Montana’s pain level had gone from a three to a six and she struggled to breathe. They ran blood tests, conducted an ECG, a heart ultrasound, and X-rayed her chest. They then told her to go home, take the Colchicine and start taking aspirin (975g, three times a day). It all suddenly clicked. I said, “This is from the jab, isn’t it?” The doctor said yes and that the hospital was full of people with myocarditis and pericarditis. She would not put this in writing, though, and Montana was discharged and we went home.
In the week following her discharge, Montana’s pain intensified. She stepped up her aspirin and the pain subsided a little, but if she failed to take it, she paid the price with pain.
This is an ongoing Issue and she can’t return to AFL. We are waiting to see a cardiologist in the next two weeks. In the meantime, we allowed her to return to school, but she is not to participate in any physical activities as she gets exhausted just from walking. The vertigo continues to this day and has worsened to the point where she almost passes out at times.
As you can imagine, the affect this has on any healthy teenager just trying to live her life is huge. Montana is now battling with depression. She has no idea how long her symptoms will continue and all she wants to do is play sport and live life like everyone else.
On top of all of this, I now have heart problems after having three Pfizer jabs. I’ve had two ECGs, which came back clear. My doctor told me that it is just anxiety. I know anxiety is not the problem because I often experience heart palpitations and a racing heart late at night while lying down. I often wonder if I will wake up the next morning.
I also lost my mother two months after her second Astra Zeneca jab. She had no health problems prior to the jab, yet passed away from a heart attack. To say that this has been a nightmare is an understatement, and we don’t wish this upon anyone. By sharing this story, I hope we can spread awareness to the people who are unaware this is really happening.